# SDR DALA2015020601031

- Difficulty date: February 4, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA, LT SIDE BS 1440+12" TO 1460+6 " STR-29L: STR SPLICE CHANNEL CORRODED ON UPPER SURFACE INBD & OTBD FLANGES.  CORROSION ON STR OUT OF LIMITS.  R AND R SPLICE CHANNEL SRM.
